# SDR 2002UALA01320

- Difficulty date: August 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Aircraft time: 28,493 hours, 18,155 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 LEFT HAND STRINGER 17 CRACKED VERIFIED WITH HFEC.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE & DOUBLER REPAIR.
